MathSciNet Relay Station
MathSciNet bibliographic data
MR643738 (83c:26008) 26A45 (26A30)
Cater, F. S. When total variation is additive. Proc. Amer. Math. Soc. 84 (1982), no. 4, 504–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement